1.ง่าย
In nursing management, what is an “assignment”?
- AAsking a colleague to do a task outside their usual scope
- BHanding legal accountability for a patient over to a nursing colleague
- CA written order from a prescriber for a treatment
- DGiving staff care activities that are within their own role and scope
2.ง่าย
เมื่อใช้ลำดับขั้นความต้องการของมาสโลว์ (Maslow) ปัญหาของผู้ป่วยข้อใดที่พยาบาลมักแก้ไขก่อน?
- Aความภาคภูมิใจในตนเองต่ำ
- Bการแลกเปลี่ยนก๊าซบกพร่อง
- Cการแยกตัวจากสังคม
- Dเสี่ยงต่อการหกล้มในเวลากลางคืน
3.ง่าย
Which finding is expected in a patient with long-standing COPD?
- AAn SpO₂ of 78%
- BA barrel-shaped chest
- CSudden sharp chest pain
- DNew confusion
4.ปานกลาง
A patient is raising his voice, pacing and clenching his fists. What should the nurse do first?
- AApply physical restraints at once
- BTurn away and ignore the behavior
- CSpeak calmly, keep a safe distance and invite him to talk about what is wrong
- DStand very close to him and tell him firmly and loudly to sit down and be quiet
5.ปานกลาง
A nurse teaches a patient about storing insulin at home. Which statement shows a need for further teaching?
- A“I will not leave my insulin in a hot car.”
- B“I will keep my spare insulin in the freezer so it lasts longer.”
- C“I will keep unopened insulin in the fridge.”
- D“I will check the expiry date on the label before I use the vial.”
6.ปานกลาง
Which practice makes a shift handover safest?
- AA quick chat in the corridor with no notes taken
- BHanding over only the patients who had problems during the shift
- CA structured format, such as SBAR, with time for questions
- DLeaving a sticky note on the computer screen for the next nurse
7.ยาก
A day after a femur fracture, a young patient becomes confused and breathless, with small red spots on the chest. What should the nurse suspect?
- AFat embolism syndrome
- BAlcohol withdrawal
- CAn allergic reaction to the cast
- DNormal pain after a fracture
8.ยาก
During an infusion of a thrombolytic drug for stroke, the patient develops a severe headache and starts vomiting. What should the nurse do first?
- AContinue the infusion, because headache is expected
- BStop the infusion and inform the provider at once
- CSlow the infusion and give an antiemetic as prescribed
- DGive a dose of aspirin for the headache
เฉลย
- 1. D · Giving staff care activities that are within their own role and scope
- 2. B · การแลกเปลี่ยนก๊าซบกพร่อง
- 3. B · A barrel-shaped chest
- 4. C · Speak calmly, keep a safe distance and invite him to talk about what is wrong
- 5. B · “I will keep my spare insulin in the freezer so it lasts longer.”
- 6. C · A structured format, such as SBAR, with time for questions
- 7. A · Fat embolism syndrome
- 8. B · Stop the infusion and inform the provider at once
เฉลยทีละขั้นตอนฉบับเต็ม: ฝึกหัวข้อนี้ได้ที่ examproblems.com